The eighth day delayed reaction to the Moderna COVID-19 vaccine.

 

  • The author, who is also a physician, experienced an 8th day delayed injection site reaction after her first Moderna COVID-19 vaccine dose. 
  • The author’s documentation of her symptoms in this post generated 396 reports by readers of similar symptoms after the first vaccine dose and 44 reports of what happened after the second dose; the same phenomenon has been reported nation-wide. 
  •  The reaction is now known as  “COVID vaccine arm,” and resolves in all documented cases, as do other side-effects of the COVID-19 vaccine. 

Reactions to the COVID-19 mRNA vaccine usually last three or four days after the first shot, but a new side effect is beginning to appear in some patients, including me, on day eight after the first shot. It’s been called “COVID vaccine arm.”

Two weeks ago, in Los Angeles, I had my first Moderna COVID-19 vaccine shot in my right upper arm.  I had pain and a little redness in that arm for the expected 48 hours after the shot, but those symptoms disappeared quickly.

I thought I was done with the side effects when, on day seven after the vaccine shot, as I was going to bed, I started itching at the injection site.  I didn’t think much of it and fell asleep. 

Originally Published on Psychology Today

© Dr. Chris Gilbert, MD, PhD

Download A Free Excerpt

 

Subscribe to get a sneak peek of my new book, The Listening Cure.

You'll also receive periodic updates from me about the launch of the book.

Check Your Email for Download Link

Download A Free Excerpt

 

Subscribe to get a sneak peek of my new book, The Listening Cure.

Check Your Email for Download Link